DAI Qingping and LI Chao, “Weight Distributions of Two Classes of Linear Codes from Perfect Nonlinear Functions,” Chinese Journal of Electronics, vol. 18, no. 3, pp. 465-470, 2009,
Citation: DAI Qingping and LI Chao, “Weight Distributions of Two Classes of Linear Codes from Perfect Nonlinear Functions,” Chinese Journal of Electronics, vol. 18, no. 3, pp. 465-470, 2009,

Weight Distributions of Two Classes of Linear Codes from Perfect Nonlinear Functions

  • Received Date: 2008-01-01
  • Rev Recd Date: 2008-12-01
  • Publish Date: 2009-08-25

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (791) PDF downloads(560) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return